Scaling of the distribution of shortest paths in percolation

Nikolay Dokholyan, Youngki Lee, Sergey V. Buldyrev, Shlomo Havlin, Peter R. King, H. Eugene Stanley

Research output: Contribution to journalArticlepeer-review

51 Scopus citations


We present a scaling hypothesis for the distribution function of the shortest paths connecting any two points on a percolating cluster which accounts for (i) the effect of the finite size of the system and (ii) the dependence of this distribution on the site occupancy probability p. We test the hypothesis for the case of two-dimensional percolation.

Original languageEnglish (US)
Pages (from-to)603-613
Number of pages11
JournalJournal of Statistical Physics
Issue number3-4
StatePublished - Nov 1998

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics


Dive into the research topics of 'Scaling of the distribution of shortest paths in percolation'. Together they form a unique fingerprint.

Cite this